Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Regularity of the free boundary in the biharmonic obstacle problem
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).
2019 (English)In: Calculus of Variations and Partial Differential Equations, ISSN 0944-2669, E-ISSN 1432-0835, Vol. 58, no 6, article id 206Article in journal (Refereed) Published
Abstract [en]

In this article we use a flatness improvement argument to study the regularity of the free boundary for the biharmonic obstacle problem with zero obstacle. Assuming that the solution is almost one-dimensional, and that the non-coincidence set is an non-tangentially accessible domain, we derive the C1,a-regularity of the free boundary in a small ball centred at the origin. From the C1,a-regularity of the free boundary we conclude that the solution to the biharmonic obstacle problem is locally C3,a up to the free boundary, and therefore C2,1. In the end we study an example, showing that in general C2, 1 2 is the best regularity that a solution may achieve in dimension n >= 2.

Place, publisher, year, edition, pages
SPRINGER HEIDELBERG , 2019. Vol. 58, no 6, article id 206
National Category
Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-264859DOI: 10.1007/s00526-019-1638-5ISI: 000495664500002Scopus ID: 2-s2.0-85074892631OAI: oai:DiVA.org:kth-264859DiVA, id: diva2:1379589
Note

QC 20191217

Available from: 2019-12-17 Created: 2019-12-17 Last updated: 2019-12-17Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Aleksanyan, Gohar
By organisation
Mathematics (Div.)
In the same journal
Calculus of Variations and Partial Differential Equations
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 17 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf